# SDR GLBA2014010800364

- Difficulty date: January 8, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 36,901 hours, 44,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND A CRACK IN THE LOWER AIRSTAIR DOOR FRAME AT BS 172.0, 1.4 INCHES IN LENGTH.  REPAIRED IAW EO 14-1900-53-001.
